# SDR DALA2018042402862

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1420, STRINGER 24, THE FRAME DOUBLER HAS CORROSION AT FASTENER.  REMOVED, FABRICATED, AND INSTALLED A NEW FRAME SPLICE IAW SRM 51-40-02, AND DWG 146N1011, REV A.
